| Model Number |
1000096 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insulin gauge was inaccurate.There was no reported impact to the customer¿s blood glucose level.Reportedly, the customer declined further troubleshooting with tandem technical support; therefore, no additional information was able to be obtained.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.